# SDR 99ZZZX1480

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513SB
- Make and model: Hughes 369D
- Aircraft serial: 1120D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Delaminated
- Location: Main Rotor
- Part time: 847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE DELAMINATED AT LEADING EDGE ABRASION STRIP BOND. DELAMINATION WAS FOUND BEYOND LIMITS. TSN:  846.9. THIS MAIN ROTOR BLADE WAS REPAIRED AT TSN:  664.1 FOR SAME DISCREPANCY AS NOTED 6-23-98.
